# SDR AALA202201313138

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,198 hours, 14,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE EMERGENCY LIGHT JUST AFT OF LAVATORY D BIFOLD DOOR HAS 1 LAMP INOPERATIVE. REMOVED AND REPLACED INOPERATIVE EMERGENCY LIGHT AFT OF LAVATORY D BIFOLD DOOR PER AMM 33-51-00.
